# SDR SWIA200921214

- Difficulty date: March 18, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 15,106 hours, 11,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6586 - OVERHEAD EMERGENCY LIGHT INOP.  RELAMPED.
